Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 62, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the boundedness of solutions of nonlinear differential and difference equations
Richard Bellman.
Trans. Amer. Math. Soc. 62 (1947), 357-386
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0023996
The mean convergence of orthogonal series. I
Harry Pollard.
Trans. Amer. Math. Soc. 62 (1947), 387-403
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0022932
The endomorphisms of the total operator domain of an infinite module
R. E. Johnson and F. Kiokemeister.
Trans. Amer. Math. Soc. 62 (1947), 404-430
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0023811
Congruence and superposability in elliptic space
Leonard M. Blumenthal.
Trans. Amer. Math. Soc. 62 (1947), 431-451
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0024134
Two-dimensional subsonic flows of a compressible fluid and their singularities
Stefan Bergman.
Trans. Amer. Math. Soc. 62 (1947), 452-498
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0026498
Characterization of the space of continuous functions over a compact Hausdorff space
R. F. Arens and J. L. Kelley.
Trans. Amer. Math. Soc. 62 (1947), 499-508
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0022999
An indirect sufficiency proof for the problem of Bolza in nonparametric form
Magnus R. Hestenes.
Trans. Amer. Math. Soc. 62 (1947), 509-535
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0023465
Dimension and measure
Herbert Federer.
Trans. Amer. Math. Soc. 62 (1947), 536-547
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0023325
Errata, volume 61
Trans. Amer. Math. Soc. 62 (1947), 548
Abstract, references and article information
Full-text PDF Free Access